# SDR SWAA2025060266404

- Difficulty date: May 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PANEL BREAK AT THE MID CABIN BS 540 LBL 1<[01] REMOVED AND REPLACED PANEL BREAK AT BS 540; BL0-LBL24 IAW SRM 51-40-02-0G-0 AND DWG 143A0060;[02] COMPLETE
